Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "D.A. Slavnov"
Found 5 record(s)
1. On Causality in a Theory with an Indefinite Metric
2. Ambiguity in the Definition of the Interpolating Field
3. Equations for Regularized Green's Functions
D.A. Slavnov
JETP, 1965, Vol. 20, No. 1, p. 151
PDF (551.9K)

4. An Axiomatic Model of Quantum Field Theory
D.A. Slavnov
JETP, 1968, Vol. 26, No. 5, p. 943
PDF (623.8K)

5. On the Axioms of Quantum Field Theory
D.A. Slavnov
JETP, 1967, Vol. 25, No. 5, p. 814
PDF (801.5K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems